MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 4F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 4F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-41-4030
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via information received by the legal department that this patient had a left total knee arthroplasty on (b)(6) 2016 and then approximately 5 years, 3 months, she had the left knee revision surgery on (b)(6) 2021.Revision operative report of (b)(6) 2021.Left total knee arthroplasty aseptic loosening.Patient presented with painful left knee and found to have clear loosening of the tibial component radiographically as well as instability.Procedure: patella found to be intact.The femoral component was found to be well fixed.Bony inventory after removal of the femoral component revealed aori 3b defects secondary to osteolysis.The tibial component was found to be grossly loose and easily tamped out.Bony inventory after removal of cement revealed aori 2b defects, worse laterally affecting the metaphysis.Tibial bone loss called for use of a size b cone.During procedure with a competitor¿s device there was a bone fracture.Dressings were applied and the patient was transferred to the recovery room in stable condition.Discharge to home when comfortable and pt goals are met.Hospital care: admission (b)(6) 2021, discharge (b)(6) 2021.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 4F/3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key16992952
Report Number1038671-2023-01108
Device Sequence Number6993594
Product Code JWH
UDI-Device Identifier10885862003225
UDI-Public10885862003225
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2020
Device Catalogue Number02-012-41-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer01/07/2025
02/11/2025
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date01/07/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown